Alert archive / Wisconsin / Small Craft Advisories in 2014

Small Craft Advisory 99, NWS Milwaukee, WI

December 23, 2014

NWS Milwaukee, WI issued this small craft advisory at Dec 23, 2014, 9:05 AM CST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Dec 23, 2014, 9:05 AM CST (15:05 UTC)
Expired
Dec 23, 2014, 3:13 PM CST
In force
6 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

967 
WHUS73 KMKX 231505
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
905 AM CST TUE DEC 23 2014

...SOUTHEAST TO SOUTH WINDS DIMINISHING...

.LOW PRESSURE TRACKING ACROSS CENTRAL WISCONSIN TODAY WILL ALLOW
SOUTHERLY WINDS TO DIMINISH ACROSS THE NEARSHORE WATERS THIS
MORNING AND INTO THE AFTERNOON. WAVES WILL REMAIN ELEVATED NORTH
OF MILWAUKEE THROUGH THE MORNING...THEN SUBSIDE BY AFTERNOON. 

LMZ644-231800-
/O.EXP.KMKX.SC.Y.0098.000000T0000Z-141223T1500Z/
/O.NEW.KMKX.SC.Y.0099.141223T1505Z-141223T1800Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
905 AM CST TUE DEC 23 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST TODAY...

* WINDS: SOUTHEAST 10 TO 15 KNOTS. 

* WAVES: 3 TO 5 FEET...SUBSIDING TO 1 TO 3 FEET BY LATE 
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-231615-
/O.EXP.KMKX.SC.Y.0098.000000T0000Z-141223T1500Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
905 AM CST TUE DEC 23 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

LMZ643-231800-
/O.CON.KMKX.SC.Y.0098.000000T0000Z-141223T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
905 AM CST TUE DEC 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WINDS: SOUTHEAST 10 TO 20 KNOTS...THEN BECOMING SOUTH AND
  LOWERING TO 10 TO 15 KNOTS THIS AFTERNOON.

* WAVES: 4 TO 5 FEET...SUBSIDING TO 3 FEET BY LATE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DAVIS

WWW.WEATHER.GOV/MKX
2 follow-up statements
071 
WHUS73 KMKX 231647
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1047 AM CST TUE DEC 23 2014

...SOUTHEAST TO SOUTH WINDS DIMINISHING THIS AFTERNOON...

.LOW PRESSURE TRACKING ACROSS CENTRAL WISCONSIN TODAY WILL ALLOW
SOUTHERLY WINDS TO GRADUALLY DIMINISH ACROSS THE NEARSHORE WATERS
THIS AFTERNOON. WAVES WILL BE SLOWER TO SUBSIDE...REMAINING AT
ELEVATED LEVELS NORTH OF MILWAUKEE UNTIL LATE AFTERNOON. 

LMZ644-240000-
/O.EXT.KMKX.SC.Y.0099.000000T0000Z-141224T0000Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
1047 AM CST TUE DEC 23 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS: SOUTHEAST 10 TO 20 KNOTS.

* WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 3 FEET BY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-240000-
/O.EXT.KMKX.SC.Y.0098.000000T0000Z-141224T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
1047 AM CST TUE DEC 23 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS: SOUTH WIND 10 TO 20 KNOTS...DIMINISHING BY MID AFTERNOON.  

* WAVES: 4 TO 5 FEET...SUBSIDING TO 3 FEET BY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
534 
WHUS73 KMKX 232113
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
313 PM CST TUE DEC 23 2014

...STRONG NORTHWEST WINDS EXPECTED WEDNESDAY AFTERNOON...

.STRONG LOW PRESSURE PASSING TO OUR EAST WEDNESDAY AND WEDNESDAY
NIGHT WILL RESULT IN STRONG NORTHWEST WINDS DEVELOPING WEDENSDAY
AFTERNOON. THE HIGHEST WAVES WILL BE FOUND OUT TOWARD OPEN WATER
DUE TO THE OFF SHORE COMPONENT TO THE WIND. LOOK FOR WINDS AND
WAVES TO SUBSIDE BY THURSDAY AFTERNOON. 

LMZ644-240515-
/O.CAN.KMKX.SC.Y.0099.000000T0000Z-141224T0000Z/
/O.NEW.KMKX.SC.Y.0100.141224T2100Z-141225T1800Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
313 PM CST TUE DEC 23 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM WEDNESDAY TO NOON CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM WEDNESDAY TO
NOON CST THURSDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* WINDS: NORTH TO NORTHWEST WINDS INCREASING TO 30 KNOTS WEDNESDAY
  AFTERNOON. 

* WAVES: WAVES BUILDING TO 3 TO 5 FEET. HIGHEST WAVES TOWARD OPEN
  WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-240515-
/O.CAN.KMKX.SC.Y.0098.000000T0000Z-141224T0000Z/
/O.NEW.KMKX.SC.Y.0100.141224T2100Z-141225T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
313 PM CST TUE DEC 23 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM WEDNESDAY TO NOON CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM WEDNESDAY TO
NOON CST THURSDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* WINDS: NORTH TO NORTHWEST WINDS INCREASING TO 30 KNOTS WEDNESDAY
  AFTERNOON. 

* WAVES: WAVES BUILDING TO 3 TO 5 FEET. HIGHEST WAVES TOWARD OPEN
  WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-240515-
/O.NEW.KMKX.SC.Y.0100.141224T2100Z-141225T1800Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
313 PM CST TUE DEC 23 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM WEDNESDAY TO NOON CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM WEDNESDAY TO
NOON CST THURSDAY. 

* WINDS: NORTH TO NORTHWEST WINDS INCREASING TO 30 KNOTS WEDNESDAY
  AFTERNOON. 

* WAVES: WAVES BUILDING TO 3 TO 5 FEET. HIGHEST WAVES TOWARD OPEN
  WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DAVIS

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 23, 3:30 AM CST, 5 hours 35 minutes earlier.

Area forecast discussion, Dec 23, 3:30 AM CST, 5 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 AM CST TUE DEC 23 2014

.SHORT TERM...

TODAY AND TONIGHT...FORECAST CONFIDENCE...HIGH

THE 250 MB UPPER LEVEL TROUGH AXIS FROM OKLAHOMA TO MINNESOTA
SHARPENS AND  REMAINS JUST WEST OF THE MISSISSIPPI VALLEY. ONE JET
MAX ON THE EAST SIDE LIFTS FROM THE OHIO VALLEY AND EASTERN GREAT
LAKES AREA INTO SOUTHEAST CANADA WHILE A SECOND JET MAX BEGINS TO
LIFT OUT FROM THE WESTERN GULF AREA LATE TONIGHT.  WEAK UPPER LEVEL
DIVERGENCE EXTENDS ACROSS SOUTHERN WISCONSIN.  ONE MID LEVEL 500 MB
SHORTWAVE MOVES ACROSS SOUTHERN WISCONSIN THIS MORNING TO JUST EAST
OF LAKE SUPERIOR THIS EVENING. THIS LIFTS AN AREA OF MODERATE 700 MB
UPWARD MOTION ACROSS SOUTHERN WISCONSIN THIS MORNING TO CENTRAL AND
NORTHERN WISCONSIN THIS AFTERNOON. WITH LITTLE IN THE WAY OF UPWARD
MOTION TONIGHT.

A 700 MB DRY WEDGE LIFTS NORTHEAST AFFECTING SOUTHEAST WISCONSIN THE
MOST.  FAR SOUTHEAST WISCONSIN IS ON THE EDGE OF 850 MB AND EVEN 925
MB DRYING.  AS A RESULT THERE IS A CHANCE FOR THE FAR SOUTHEAST TO
GET ENOUGH INTO THE WARM SECTOR TO CAUSE SOME BREAKS IN THE LOW
OVERCAST.

THE WEAK OCCLUDED LOW MOVES ACROSS SOUTHERN WISCONSIN THIS
MORNING...REACHING NORTHEAST WISCONSIN LATE THIS AFTERNOON. THIS
RESULTS IN THE RAIN DIMINISHING FROM SOUTH TO NORTH LATER THIS
MORNING.

WEDNESDAY AND WEDNESDAY NIGHT... FORECAST CONFIDENCE MEDIUM.

A SECONDARY UPPER LOW WILL DEVELOP AT THE BASE OF THE ELONGATED
TROUGH OVER THE AR/MO AREA ON WEDNESDAY AND TRACK NORTHEAST THROUGH
LOWER MICHIGAN WED EVENING. A 150 KT UPPER JET STREAK WILL LEAD TO
SURFACE CYCLOGENESIS OVER THE EASTERN GREAT LAKES. THE EXACT TRACK
OF THE SURFACE LOW IS STILL UP FOR DEBATE... EVEN FOR ONE DAY OUT.
THE MODELS HAVE HAD A REALLY HARD TIME WITH THIS SYSTEM. THE 00Z
RUNS YESTERDAY SHOWED A SLIGHTLY MORE EASTERN TRACK THAN THE
12/18/00Z RUNS YESTERDAY AND TODAY. THE 00Z ECWMF TODAY SHIFTED BACK
TO THE EAST. THE GFS HAS BEEN VERY CONSISTENT IN A WESTERLY TRACK OF
THE SURFACE LOW AND HAS BEEN PAINTING THE MOST QPF OVER SOUTHEAST WI
COMPARED TO ALL OF THE OTHER MODELS FOR THE PAST WEEK. THE CANADIAN
MODEL IS LIKE THE GFS IN ITS MOST RECENT RUNS. THE NAM IS THE
SLOWEST AND FARTHEST EAST... ALTHOUGH THE 06Z NAM RUN LOOKS VERY
SIMILAR TO THE 00Z ECWMF.

SOUTHEAST WI WILL BE ON THE FAR WESTERN PERIPHERY OF THIS SYSTEM.
THE MAIN QUESTION IS WHETHER OR NOT THE AXIS OF HIGHEST QPF WILL
CLIP SOUTHEAST WI. A MODEL COMPROMISE SUGGESTS THAT THE AXIS WILL
LAND SOMEWHERE IN NORTHEAST IL. I USED A BLEND OF MODELS FOR QPF FOR
A TOTAL OF A HALF INCH IN THE FAR SOUTHEAST CORNER OF WI... MOST OF
IT FALLING WEDNESDAY AFTERNOON.

THE NEXT QUESTION IS WHAT TYPE OF PRECIP. SURFACE TEMPS WILL BE JUST
ABOVE FREEZING DURING THE DAY WED. THE BOUNDARY LAYER NEAR THE LAKE
WILL ALSO REMAIN MILD LONGER DUE TO WARMING FROM NORTHEAST FLOW OFF
THE LAKE. TEMPS ALOFT WILL BE JUST BELOW FREEZING. SNOW WILL BE
INTRODUCED ALOFT AND MAY MELT BEFORE IT REACHES THE GROUND.
THEREFORE... THE HEAVIER PRECIP WED AFTERNOON COULD BEGIN AS RAIN
AND THEN CHANGE OVER TO MODERATE SNOW AS THE AIR DYNAMICALLY COOLS.
PRECIP WILL HAVE TO INITIALLY OVERCOME MID LEVEL DRY AIR IN THE
MORNING. THE BEST FORCING WILL BE WED AFTERNOON WHEN THE UPPER LEVEL
LOW TRACKS ACROSS SOUTHWEST LOWER MICHIGAN. SOUTHEAST WI LANDS IN
THE DEFORMATION ZONE OF THE SYSTEM. EVEN THE DRIER NAM SHOWS A
CROSSHAIR SIGNATURE IN BUFKIT AT KENW FOR THE POTENTIAL FOR A SHORT
DURATION MODERATE SNOWFALL.

SNOW RATIOS WILL BE STEADILY FALLING THROUGH THE AFTERNOON AND I
WENT WITH A 10:1 RATIO BY 6 PM WED. TOTAL SNOWFALL COULD BE AROUND 2
INCHES IN FAR SOUTHEAST WI WITH A SHARP CUTOFF TO THE WEST. THERE IS
STILL A LOT OF UNCERTAINTY. A HIGHER SNOWFALL RATE DURING THE LATE
AFTERNOON ON CHRISTMAS EVE WOULD HAVE AN IMPACT ON RUSH HOUR TRAFFIC
AND HOLIDAY TRAVEL. EXPECT GUSTY NORTHERLY WINDS IN THE AFTERNOON AS
WELL. STAY TUNED FOR UPDATES.

THE PRECIP WILL PULL OUT QUICKLY TO THE EAST WEDNESDAY EVENING WITH
DRY WEATHER ARRIVING.

.LONG TERM...

.CHRISTMAS DAY...FORECAST CONFIDENCE HIGH.

ALL THE MODELS ARE IN GOOD AGREEMENT THAT THURSDAY WILL BE DRY AND
MILD WITH A HIGH PRESSURE RIDGE BRIEFLY MOVING OVERHEAD. WE MIGHT
EVEN SEE A LITTLE SUNSHINE. THE LAST TIME WE SAW WIDESPREAD SUNSHINE
WAS OVER TWO WEEKS AGO.

FRIDAY... FORECAST CONFIDENCE MEDIUM.

SURFACE LOW PRESSURE... IN RESPONSE TO A DIGGING UPPER TROUGH OVER
THE INTERMOUNTAIN WEST... WILL DEVELOP IN THE CENTRAL PLAINS THU
NIGHT AND TRACK NORTHEAST ACROSS CENTRAL WI FRI AFTERNOON/EVENING AS
IT WEAKENS. SOUTHERN WI WILL BE IN THE DRIER WARM SECTOR FOR FRIDAY.
THEN THERE WILL BE A CHANCE FOR LIGHT PRECIP FRIDAY NIGHT WITH THE
COLD FRONT. THE TEMP PROFILE SUGGESTS A RAIN THAT TRANSITIONS TO
SNOW OR A RAIN/SNOW MIX FRI EVENING/NIGHT BEFORE ENDING.

SATURDAY THROUGH MONDAY... FORECAST CONFIDENCE HIGH.

SURFACE HIGH PRESSURE AND DRY WEATHER WILL DOMINATE FOR THE WEEKEND
INTO MONDAY... BUT TEMPERATURES WILL BE BELOW AVERAGE.

&&

.AVIATION/12Z TAFS/...

IFR/LIFR CIGS/VSBYS IN RAIN AND FOG THIS MORNING AS LOW PRESSURE
MOVES ACROSS SOUTHERN WISCONSIN.

EXPECT TO SEE CIGS LIFT TO MVFR LEVELS OR EVEN VFR IN THE LATE
MORNING/EARLY AFTERNOON IN PORTIONS OF SOUTHEAST WISCONSIN.  AREAS
NORTH AND WEST OF MADISON MAY STAY IFR.

ANY VFR IN THE SOUTHEAST SHOULD LOWER BACK TO MVFR LEVELS AS COLDER
AIR WRAPS BACK IN UNDER SURFACE LOW AS IT LIFTS OFF TO THE
NORTHEAST.

&&

.MARINE...

PERSISTENT ONSHORE FLOW WILL KEEP WAVES HIGH INTO THE MORNING...WITH
WINDS EASING AS A BAGGY GRADIENT EXTENDS AROUND SURFACE LOW MOVING
ACROSS SOUTHERN WISCONSIN.

A SECONDARY LOW LIFTING NORTH INTO LOWER MICHIGAN WILL BRING SMALL
CRAFT ADVISORY CONDITIONS WEDNESDAY AFTERNOON INTO THURSDAY
MORNING WITH BRISK NORTH WINDS AND HIGH WAVES ACROSS SOUTHERN LAKE
MICHIGAN.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 9 AM CST THIS MORNING FOR LMZ644>646.

     SMALL CRAFT ADVISORY UNTIL NOON CST TODAY FOR LMZ643.

&&

TODAY/TONIGHT AND AVIATION/MARINE...HENTZ
WEDNESDAY THROUGH MONDAY...MRC
Hazardous weather outlook, Dec 23, 3:18 AM CST, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
318 AM CST TUE DEC 23 2014

WIZ046-047-051-052-056>060-062>072-240930-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
318 AM CST TUE DEC 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

UP TO 2 INCHES OF WET SNOW IS POSSIBLE WEDNESDAY AFTERNOON AND
EVENING OVER FAR SOUTHEAST WISCONSIN AS LOW PRESSURE MOVES NORTH
FROM THE OHIO VALLEY TOWARDS THE EASTERN GREAT LAKES. SOUTHEAST
WISCONSIN IS EXPECTED TO BE ON THE NORTHERN FRINGE OF THE
PRECIPITATION AREA WITH MOST OF THE PRECIPITATION EXPECTED FROM
NORTHEAST ILLINOIS INTO LOWER MICHIGAN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-240930-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
318 AM CST TUE DEC 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

BREEZY SOUTHEAST WINDS WILL BECOME SOUTH AND DIMINISH THIS
AFTERNOON AS LOW PRESSURE MOVES ACROSS SOUTHERN WISCONSIN.
A SMALL CRAFT ADVISORY IS IN EFFECT THIS MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

BRISK NORTH WINDS IN THE WAKE OF A SECOND LOW MOVING NORTH FROM
THE OHIO RIVER VALLEY TO THE EASTERN GREAT LAKES WILL LIKELY
BRING SMALL CRAFT ADVISORY CONDITIONS LATER WEDNESDAY INTO
THURSDAY.

HENTZ

WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 3:07 PM CSTWinter Weather AdvisoryMKXKenosha, Milwaukee, Racine12 hr
Dec 23, 3:13 PM CSTSmall Craft AdvisoryMKX45 hr

Nearby

Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.